# SDR C2XA01IA317

- Difficulty date: August 4, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4079, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY FUSE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
